# SDR UALA2013061204037

- Difficulty date: June 10, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 64,853 hours, 23,952 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN ACFT, NO DISCERNABLE LOCATION.  AFTER EXTENSIVE TROUBLESHOOTING OF ACFT SYSTEMS, NO FAULTS FOUND.  ODOR WENT AWAY.  THERE ARE NO FAULTS FOUND ON THE ACFT SYS AND AFTER USING APU AND PACKS ODOR WENT AWAY AND HASN'T RETURNED IAW TSM.
